# SDR DLM90080459

- Difficulty date: March 6, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: 29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON R29 CORRODED AT Y-1344.0.  BLENDED CORROSION ON LONG R29, OUT OF LIMITS.  REMOVED DAMAGED SECTION, INSTALLED NEW SECTION AND SPLICES IAW MD90 SRM 53-00-01, 51-30-02, 51-30-03 AND 53-10-01 (STA 1338 TO 1374).
